# SDR DXTA2017081306432

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20627
- Aircraft time: 1,392 hours, 828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 30227502
- Part serial: 0733
- Condition: Failed
- Location: Proximity Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 400 THE AMBER WOW FAIL CAS MESSAGE CAME ON NUMEROUS TIMES FOLLOWED BY THE CYAN LT AND RT ENGINES FAULTS CAS MESSAGE AND THE CYAN STAB TRIM FAULT, SPOILER FAULT AND PROXIMITY SYS FAULT. THE LANDING GEAR EXTENDED NORMALLY AND NO BRAKING ISSUES ON LANDING. WE TAXIED TO THE RAMP UNDER OUR OWN POWER.  REMOVED AND REPLACED PROXIMITY SENSOR ELECTRONIC UNIT DUE TO THE CAS MESSAGES.  PERFORMED OPERATIONAL CHECK. OPS CHECKED GOOD. ALL WORK DONE IAW AMM 32-61-09-000-801, 32-61-09-400-801, AND 32-61-09-720-801.
